# SDR SWIA200819362

- Difficulty date: March 14, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 12,388 hours, 9,952 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2655 - RECEIVED A "R REV UNLOCK" MESSAGE IN FLIGHT.  REPLACED RIGHT THRUST REVERSER PNEUMATIC DRIVE UNIT IAW AMM 78-32-03.  OPS CHECK GOOD, P/N: 126758-7, S/N OFF: 2991.
